Previous |  Up |  Next


Faber polynomial; Faber series; weighted Lebesgue space; weighted Smirnov space; $k$-th modulus of continuity
Let $L\subset C$ be a regular Jordan curve. In this work, the approximation properties of the $p$-Faber-Laurent rational series expansions in the $\omega $ weighted Lebesgue spaces $L^p(L,\omega )$ are studied. Under some restrictive conditions upon the weight functions the degree of this approximation by a $k$th integral modulus of continuity in $L^p(L,\omega )$ spaces is estimated.
[1] S. Y. Alper: Approximation in the mean of analytic functions of class $E^p$. In: Investigations on the Modern Problems of the Function Theory of a Complex Variable, Gos. Izdat. Fiz.-Mat. Lit., Moscow, 1960, pp. 272–286. (Russian) MR 0116101
[2] J. E.  Andersson: On the degree of polynomial approximation in $E^p(D)$. J.  Approx. Theory 19 (1977), 61–68. DOI 10.1016/0021-9045(77)90029-6 | MR 0614155
[3] A. Çavuş and D. M.  Israfilov: Approximation by Faber-Laurent rational functions in the mean of functions of the class $L_{p}(\Gamma ) $ with $1. Approximation Theory App. 11 (1995), 105–118. MR 1341424
[4] G.  David: Operateurs integraux singulers sur certaines courbes du plan complexe. Ann. Sci. Ecol. Norm. Super. 4 (1984), 157–189. MR 0744071
[5] P. L. Duren: Theory of $H^p$-Spaces. Academic Press, , 1970. MR 0268655
[6] E. M. Dyn’kin and B. P.  Osilenker: Weighted estimates for singular integrals and their applications. In: Mathematical analysis, Vol. 21, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1983, pp. 42–129. (Russian) MR 0736522
[7] D.  Gaier: Lectures on Complex Approximation. Birkhäuser-Verlag, Boston-Stuttgart, 1987. MR 0894920 | Zbl 0612.30003
[8] G. M.  Golusin: Geometric Theory of Functions of a Complex Variable. Translation of Mathematical Monographs, Vol. 26, AMS, 1969. MR 0247039
[9] E. A.  Haciyeva: Investigation of the properties of functions with quasimonotone Fourier coefficients in generalized Nikolsky-Besov spaces. Author’s summary of candidates dissertation. (1986), Tbilisi. (Russian)
[10] I. I.  Ibragimov and D. I.  Mamedhanov: A constructive characterization of a certain class of functions. Dokl. Akad. Nauk SSSR 223 (1975), 35–37. MR 0470218
[11] D. M.  Israfilov: Approximate properties of the generalized Faber series in an integral metric. Izv. Akad. Nauk Az. SSR, Ser. Fiz.-Tekh. Math. Nauk 2 (1987), 10–14. (Russian) MR 0946314 | Zbl 0655.30023
[12] D. M. Israfilov: Approximation by $p$-Faber polynomials in the weighted Smirnov class  $E^p(G,\omega )$ and the Bieberbach polynomials. Constr. Approx. 17 (2001), 335–351. DOI 10.1007/s003650010030 | MR 1828916
[13] V. M.  Kokilashvili: A direct theorem on mean approximation of analytic functions by polynomials. Soviet Math. Dokl. 10 (1969), 411–414. Zbl 0212.09901
[14] A. I. Markushevich: Theory of Analytic Functions, Vol.  2. Izdatelstvo Nauka, Moscow, 1968.
[15] B.  Muckenhoupt: Weighted norm inequalites for Hardy maximal functions. Trans. Amer. Math. Soc. 165 (1972), 207–226. DOI 10.1090/S0002-9947-1972-0293384-6 | MR 0293384
[16] P. K.  Suetin: Series of Faber Polynomials. Nauka, Moscow, 1984; Cordon and Breach Publishers, 1998. MR 0774773 | Zbl 0936.30026
[17] J. L.  Walsh and H. G. Russel: Integrated continuity conditions and degree of approximation by polynomials or by bounded analytic functions. Trans. Amer. Math. Soc. 92 (1959), 355–370. DOI 10.1090/S0002-9947-1959-0108595-3 | MR 0108595
[18] M.  Wehrens: Best approximation on the unit sphere in  $R^n$. Funct. Anal. and Approx. Proc. Conf. Oberwolfach. Aug. 9-16, 1980, Basel, 1981, pp. 233–245. MR 0650278 | Zbl 0529.41024
Partner of
EuDML logo